# SDR SWAA2024010834378

- Difficulty date: December 21, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Chafed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR STRUCTURE WEB HAS CHAFFING AT STA. 259.5-3; LBL 10. (MARKED)<[01] REPAIRED PER EA # M-153-00734.
